# SDR AALA20110806NRT01

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 41,462 hours, 5,485 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609020000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY NUMBER 1 OVEN HAS BURNING ODOR WHEN OPERATING.  DEFERRED NUMBER 1 OVEN IN FIRST CLASS GALLEY INOPERATIVE PER NEF25-33A.  NUMBER 1 OVEN CIRCUIT BREAKER PULLED AND COLLARED.  REPLACED FIRST CLASS GALLEY OVEN AT LAX ON 08/07/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
